# SDR 98ZZZX4510

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GOING INTO JACKSON (JAN) LANDING GEAR WOULD NOT COME DOWN.  HAND CRANKED GEAR TO DOWN AND LOCK, LANDED, NO PROBLEMS.  FOUND GEAR MOTOR INOPERATIVE, REMOVED AND REPLACED GEAR MOTOR.  OPS CHECKED GOOD.
